MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC L3O0200 - NATURA; PROTECTOR, OSTOMY

CONVATEC DOMINICAN REPUBLIC INC L3O0200 - NATURA; PROTECTOR, OSTOMY
Model Number 421033
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device 1 of 3 based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.(b)(4).
 
Event or Problem Description
The end user reported that multiple wafers had an off centered starter hole.He wore one and found two more in the box and also thought that his wife might have found more and those wafers were discarded.No photo was available at this time.
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
Additional information - this emdr is being submitted to include the below: d4: unique identifier (udi) # h6 - investigation results under imdrf cause investigation code, imdrf investigation findings, imdrf cause conclusions h10: investigation summary batch record review: lot 8j01834 was manufactured on 09/16/2018, line form fill and seal #1 with a total of 700 market units.The compliance engineer performed a batch record review on 12/31/2022, to verify if all the applicable procedures were followed and no issues were found; all the components for assembly were correct per bill of materials (bom) and all the tooling information documented was also correct, under system application product (sap) material identification (id) 1709722 and manufacturing order (b)(4).The batch record review supports that there were no discrepancies related to the issue reported.Photograph, video and/or physical sample evaluation: no photographs or videos associated with this case were received and no unused return sample was expected.Conclusion summary of the related event: based in the investigation findings, the root cause identified for the issue ¿centricity issues¿, reported under failure mode ¿skin barrier starter hole is defective (e.G., misalignment or off center), leakage may occur¿ is attributed to: 1)machine: the investigative process concluded that all the machinery/ tooling items used in the manufacturing process complied when compared against and procedure instruction (pi) specifications; as however, as part of this investigation it was identified that some size did not fit correctly in the disc assembly station produce the concentricity issues in the accordion line, nevertheless the procedure instruction (pi) was recently updated to modify the tooling and a new tooling was added to avoid problems of concentricity on the disks, due to these tooling shared disk size and at the time of assembly some size did not fit correctly in the welding process and caused concentricity issues during the manufacturing process.After this updated was performed the manufacturing line demonstrated to behave steadily after the correction.No issues were identified for material, measurement, method and environment investigations.Corrective and preventive actions identified will be taken through corrective/preventative action (capa) plan.This investigation is closed, and all corrective actions have been implemented.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 9618003.

Brand Name
L3O0200 - NATURA
Common Device Name
PROTECTOR, OSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR  91000
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR   91000
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key15025715
Report Number9618003-2022-00626
Device Sequence Number6856973
Product Code EXE
UDI-Device Identifier00768455133697
UDI-Public00768455133697
Combination Product (Y/N)N
Initial Reporter StateSC
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/15/2023
Device Model Number421033
Device Lot Number8J01834
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/21/2022
Supplement Date Received by Manufacturer12/31/2022
Initial Report FDA Received Date07/15/2022
Supplement Report FDA Received Date01/09/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/16/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale